Fixed points of automorphisms of real algebraic curves - Archive ouverte HAL Access content directly
Journal Articles Manuscripta mathematica Year : 2007

Fixed points of automorphisms of real algebraic curves

Dates and versions

hal-01893261 , version 1 (11-10-2018)

Identifiers

Cite

Jean-Philippe Monnier. Fixed points of automorphisms of real algebraic curves. Manuscripta mathematica, 2007, 124 (4), pp.459 - 480. ⟨10.1007/s00229-007-0117-z⟩. ⟨hal-01893261⟩
17 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More